Extensions of harmonic and analytic functions.
Axler, Sheldon ; Shields, Allen
Pacific J. Math., Tome 146 (1990) no. 2, p. 1-15 / Harvested from Project Euclid
Publié le : 1990-05-14
Classification:  30D40,  31A05
@article{1102645605,
     author = {Axler, Sheldon and Shields, Allen},
     title = {Extensions of harmonic and analytic functions.},
     journal = {Pacific J. Math.},
     volume = {146},
     number = {2},
     year = {1990},
     pages = { 1-15},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102645605}
}
Axler, Sheldon; Shields, Allen. Extensions of harmonic and analytic functions.. Pacific J. Math., Tome 146 (1990) no. 2, pp.  1-15. http://gdmltest.u-ga.fr/item/1102645605/